# SDR JGVR20200327001

- Difficulty date: March 27, 2020
- Submitted: March 27, 2020
- Operation: Air carrier
- Aircraft: N568QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605829
- Aircraft time: 9,898 hours, 7,589 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ENTRY DOOR LH HINGE HALF COMMON TO AIRFRAME IS CORRODED ON AFT UPPER CORNER. FOUND DURING 600 HOUR CABIN DOOR INSPECTION. REMOVED MAIN ENTRY DOOR FORWARD HINGE P/N UNKNOWN DUE TO CORROSION AND INSTALLED NEW FORWARD MAIN ENTRY DOOR  HINGE P/N 6711331-1 PER CESSNA 560XL SRM 51-40-03, 51-40-06, 51-40-08, AND MM 20-32-00.
